MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO VERTAPLEX HV SINGLE PACK; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

STRYKER INSTRUMENTS-KALAMAZOO VERTAPLEX HV SINGLE PACK; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Model Number 0406622015
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after a surgical procedure, it was noted that the surgeon knowingly used expired product.It was also reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.This report is addressing the sterility risk associated with such an event.
 
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Product used/implemented in patient.
 
Additional Manufacturer Narrative
E1: initial reporter contact details updated.H6: the quality investigation is complete.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
VERTAPLEX HV SINGLE PACK
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key13446694
Report Number0001811755-2022-00003
Device Sequence Number19909615
Product Code PML
UDI-Device Identifier07613327170559
UDI-Public07613327170559
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K192818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0406622015
Device Catalogue Number0406622015
Device Lot NumberVAB004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer03/29/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown